advertisement
Question
Posted by: C | 2011/10/24

Itching

I have a problem. My skin is itching everyday. I scratch a bit and then I am full of hives that are white and redness around it. Might it be because of allergies? It has been more than a month now and I do not know what to do. I have stop taking Risperidone 2mg. Can medicine that I stopped be the cause of this itchiness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

C

You are most probably suffering from an allergic reaction. You will have to consult a dermatologist for an examination and in the interim, you can use Zyrtec tablets (available over the counter). Hydrate your skin with a lotion like Epizone E cream.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement